# SDR UALA2011112706470

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BS 246 FLOORBEAM MODIFICATION, MAINTENANCE DAMAGED TWO HOLES IN THE UPPER ROW OF THE WEB.  ONE HOLE IS LOCATED AT WL 199 & LBL 28.5 & THE OTHER HOLE IS TORN OUT TO THE EDGE OF THE WEB AT WL 199 & LBL 24.8.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGED HOLES & ACCOMPLISHED NDT OF TRIM OUT AREA AND OF OPEN HOLES COMMON TO REPAIR.  FABRICATED & INSTALLED DOUBLER REPAIR PER EA PD67-53-038 & EVA-81515.
